# SDR FDEA201310142497

- Difficulty date: October 14, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1014, LBL 8.5, SEAT TRACK FOUND CORRODED.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 969 TO 1029 IAW SRM 53-00-52 FIGURE 201 REPAIR   1 REVISION 53. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
